Integral structures on H-type Lie algebras.

Crandall, Gordon; Dodziuk, Jósef

Journal of Lie Theory (2002)

  • Volume: 12, Issue: 1, page 69-79
  • ISSN: 0949-5932

How to cite


Crandall, Gordon, and Dodziuk, Jósef. "Integral structures on H-type Lie algebras.." Journal of Lie Theory 12.1 (2002): 69-79. <>.

author = {Crandall, Gordon, Dodziuk, Jósef},
journal = {Journal of Lie Theory},
keywords = {H-type Lie algebra; H-type group; integral structures},
language = {eng},
number = {1},
pages = {69-79},
publisher = {Heldermann Verlag},
title = {Integral structures on H-type Lie algebras.},
url = {},
volume = {12},
year = {2002},

AU - Crandall, Gordon
AU - Dodziuk, Jósef
TI - Integral structures on H-type Lie algebras.
JO - Journal of Lie Theory
PY - 2002
PB - Heldermann Verlag
VL - 12
IS - 1
SP - 69
EP - 79
LA - eng
KW - H-type Lie algebra; H-type group; integral structures
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.